Thanks a lot. I am really inspired with your efforts to remove quite a lots of misconceptions about Homeopathy in general public. Many Leading Homeo drs are least interested in educating people about this. Many times i have asked my doctor ( one of the leading homeo dr in my city) and he says that it is out of jealousy people are spreading this propaganda. But my question is what is your effort in preventing this spread of false propaganda. Anyway i am really happy that, though you are always a busy person, but when approached- very mild, scientific tempered and matured person. May god give you more and more strength to spread homeopathy in a scientific spirit.
Steroid-induced osteoporosis (SIOP) is osteoporosis arising due to use of glucocorticoids (steroid hormones) - analogous to Cushing's syndrome and involving mainly the axial skeleton. The synthetic glucocorticoid prescription drug prednisone is a main candidate after prolonged intake. Bisphosphonates are beneficial in reducing the risk of vertebral fractures.  Some professional guidelines recommend prophylactic calcium and vitamin D supplementation in patients who take the equivalent of more than 30 mg hydrocortisone ( mg of prednisolone), especially when this is in excess of three months.   The use of thiazide diuretics, and gonadal hormone replacement has also been recommended, with the use of calcitonin, bisphosphonates, sodium fluoride or anabolic steroids also suggested in refractory cases.  Alternate day use may not prevent this complication. 
2030 Drew St.
Clearwater, FL 33765-3117
Toll Free: (844) 440-8503
Local: (727) 462-5582